|A A A|

Detailed Reference Information

Detailed information for reference 25682

 Hedgpeth, J.W. (1949) The North American species of Macrobrachium (River shrimp). The Texas Journal of Science 1(3): 28–38. PDF is 2.0MB


Comment or Correction

Report a problem or comment on this reference.

Thank you!

PDF quality information

PDF quality
Text completeness:3/3 Text is complete
Plate completeness:3/3 Plates are complete (or original has no plates)
Text scan quality:4/5 All readable and clearly scanned at high resolution
Plate/figure quality:4/5 Clear high-resolution scan; color retained
(Completeness refers to presence of entire pages in the document, not whether some pages are partially visible.)
PDF contributorSmithsonian Institution Crustacea Section Library
PDF comments

Certification information

2007-08-09 Sammy De Grave Viewed paper/PDF original

Reference change log

No changes logged

Reference record internal details

Reference ID 25682
Reference type journalarticle
Authors Hedgpeth, J.W.
Publication Year (for display) 1949
Publication Year (for sorting) 1949
Title The North American species of _Macrobrachium _(River shrimp)
Secondary Title The Texas Journal of Science
Secondary Authors  
Tertiary Title  
Tertiary Authors  
Volume 1
Issue 3
Pages 28–38
Place published  
Keywords Macrobrachium Macrobrachium carcinus Macrobrachium olfersii Macrobrachium acanthurus Macrobrachium ohione
Reference Contributor Tag sdegrave
Last Changed Wed Dec 5 10:57:51 2012

Creative Commons License Copyright NHMLAC    Design: Dean Pentcheff pentcheff@gmail.com